MAUDE Adverse Event Report: COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL

COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL
Model Number G49934
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation: prosthesis manager.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It is reported during a robotic assisted diverticulectomy using a universa soft ureteral stent set, the end of the stent was shredded and unable to be used.This was discovered prior to the device making contact with the patient.It is unknown how the procedure was completed after the difficulty.The patient experienced no adverse effects as a result of this alleged product malfunction.The patient did not require any additional procedures due to this occurrence.Additional details regarding the patient and the event have been requested.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
H6: device code: appropriate term/code not available (4247): per customer-then end of the stent was shredded and could not be used.Investigation ¿ evaluation.The complaint device was not returned, therefore visual examination and functional testing could not be performed.A document based investigation was performed including a review of specifications and quality control data.A device history record review was completed and it was concluded that there are no related non-conformances.A review of complaints showed no other complaints related to this lot.Conclusion: the cause of the complaint has not been established.A review of the device history record did not identify any related anomalies and no other complaints have been reported for this lot at the time of this investigation.The complaint device was not returned for evaluation.The risk analysis was conducted and concluded no additional risk reduction was required.The appropriate internal personnel have been notified and we will continue to monitor for similar complaints.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
There is no new patient or event information to report.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8682597
Report Number1820334-2019-01358
Device Sequence Number2292784
Product Code FAD
UDI-Device Identifier00827002499348
UDI-Public(01)00827002499348(17)220320(10)9606667
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K151051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Model NumberG49934
Device Catalogue NumberUSH-526
Device Lot Number9606667
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1